Back injection issues

Patient

Q: I had a back injection on Thursday afternoon, since then I have not been able to keep food down. Should I see a doctor?

Symptoms:  Vomiting, diarrhea, head ache
Doctor

A:   Hello. Welcome to Ask The Doctor.
Yes you should see your doctor as you might have developed the side effects from the injection.
You have not mentioned that for what primary reason you received the injection. So a possibility is also that you might be having nausea, vomiting and loose stools due to the primary condition only.
See your doctor.
I hope it helps.
Stay Healthy.

Related Q&A

Q: Chronic lower back pain a right shoulder stuffiness

Q: I had an MRI for some back problems but it came back with this: "Small 1.3 cm lesion in the prepontine cistern, ...

Q: Recent MRI was given to me without results. I have to wait until later in the week to get them.

Q: 23 y.o. female had lower right back pain for about 1 year following a burning pain from bending over (I thought it wa...

Q: Hello, I'm Adriana, I just received MRI results of my brain, I'm 40 yrs old, suffer from migraines, tension headaches...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews